MathSciNet Relay Station
MathSciNet bibliographic data
MR2152249 60K05 (60G50 60K10 60K15 60K20)
Foss, Serguei; Palmowski, Zbigniew; Zachary, Stan The probability of exceeding a high boundary on a random time interval for a heavy-tailed random walk. Ann. Appl. Probab. 15 (2005), no. 3, 1936–1957.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement